# SDR CALA2018073001708

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 63,507 hours, 22,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S853
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED LIGHT ILLU MINATED IMMEDIATELY AFTER TAKEOFF. FOUND FAULT CODE 32-61013 IN FAULT HISTORY OF PSEU. T/S PER FIM 32-61-00-810-803. NOSE DOWN SENSOR NR 2 S853 SHOW NEAR WITH DEACTUATOR INSTALLED. REMOVED AND REPLACE NR 2 SYS NOSE GEAR DOWN SENSOR S853 AS PER AMM 32-61-51-400-802. OPS CK GOOD. A/C OK TO CONTINUE.
